# SDR SIMA200229403

- Difficulty date: October 18, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Engine: Allsn AE3007C
- System (JASC): 2300 · Communications System
- Part: Display
- Part number: 7510700766
- Part serial: 00115707
- Condition: Lightning Strike
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A BRIGHT FLASH AT CAPTAINS WINDOW FOLLOWED BY AN ELECTRICAL SMOKE SMELL, LOSS OF NUMBER 4 GENERATOR.  NUMBER 2 COMM, AND FMS SCREEN.  AN EMERGENCY WAS DECLARED AND AIRCRAFT WAS LANDED WITHOUT FURTHER INCIDENTS.  MAINTENANCE COMPLIED WITH A LIGHTENING STRIKE INSPECTION.  GENERATOR WAS REPLACED.  NUMBER 2 ICU WAS REPLACED, WHICH FIXED THE SMOKE SMELL.  AIRCRAFT WAS RETURNED TO SERVICE.
